# SDR SWAA2021120742770

- Difficulty date: November 11, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Loose
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) LOOSE FLAP TRACK 4 SUPPORT FITTING BEARING AT LT WING (1 EA) ; 2021-512153 / [01] REMOVED AND REPLACED FLAP TRACK SUPPORT ATTACH FITTING ASSY #4 AT LT WING IAW B737-700 AMM 57-15-00-000-801;IAW B737-700 AMM 57-15-00-400-801.; [02] REMOVED AND REPLACED FLAP TRACK SUPPORT ATTACH FITTING ASSY #4 AT LT WING IAW B737-700 AMM 57-15-00-000-801;IAW B737-700 AMM 57-15-00-400-801. SEE INDIVIDUAL SIGNS OFFS BELOW.; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
